# SDR DL757080880

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- Aircraft time: 65,438 hours, 29,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE MAIN CABIN FLOOR STRUCTURE IS CORRODED AT FS 1420-1440 LOWER WEB FWD END.  REPLACED DAMAGED WEB IAW SRM'S 51-20-02 AND 51-40-02.
